# SDR SWAA2022041111426

- Difficulty date: December 6, 2019
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32802
- Aircraft time: 47,831 hours, 28,455 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT; L/H SIDEPLATE CHANNEL; STA. 727D +10; CORROSION AT NUT PLATE HOLE. / REMOVED L/H SIDEPLATE CHANNEL FROM STA. 727 TO STA. 847; REMOVED DAMAGED SECTION OF SIDEPLATE FROM STA 727 TO STA 727E+9; FABRICATED REPAIR PARTS PER SRM 53-00-53-2R-5 REPAIR 5; ALODINED AND PRIMED PER SRM 53-00-53-2R-5 REPAIR 5; REINSTALLED SIDEPLATE CHANNEL FROM STA.727 TO STA.847 PER SRM 51-40-02. SEE WIPS AND TASKS FOR INDIVIDUAL SIGNOFFS. THE TRANSITION ANGLE ASSEMBLY IS MPN 146A7502-27
